When clearing my throat of excess mucous last night, I had blood come up all three times. This was not forceful clearning of my throat. My throat is so sore and I feel like I have a huge lump in the back of my throat.
I had a probe placement, in my esophogus, years ago and was diagnosed with acid reflux. My stomach gets very sore when I am on the proton pump drugs, so I take Zantac 150 every morning. Every once in awhile, I go through Vocal Cord Disorder. Last winter it lasted 6 months, I could barely walk across the room. I have started having these problems again, but have never had all the mucous or blood. Could there be something else causing these problems besides the acid reflux? I can't lose another 6 months of my life. I am so frustrated. They (ENT) tell me to do the VCD exercises and be patient that it can take 6 months to heal.
Hello, I would suggest that you see a gastroenterologist and discus having a EGD done. This would find the sorce of the blood, a hiatal hernia can be diagnosed and determine if surgery to correct that is necessary. A hiatal hernia can be the cause of acid reflux. You can also discus having a Nisan Fundoplication. That is a procedure that tightens the sphincter muscle at the top of the stomach
It sound like your reflux is quite serious and needs more treatmention. It can be quite serious and lead to esophageal cancer. You need to be agressive in resolving this before you progress to that point.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.